# SDR CA080829001

- Difficulty date: August 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 28,330 hours
- Engine: Pwa R985AN14B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM40E
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ON TROUBLESHOOTING LT MAG DROP (100 RPM), REAR SPARK PLUGS WERE REPLACED WITH NEW SPARK PLUGS OBTAINED FROM RELIABLE SOURCE WITH CERTIFICATION. ENG WAS GROUND RUN AND MAG CHECK CONDUCTED AND RPM DROP ON LT MAG WAS 150RPM. AFTER INSPECTING LT MAG AND IGNITION LEADS IT WAS DISCOVERED THAT THE NEW SPARK PLUG IN NR 7 CYL REAR WAS NOT FIRING. THE SPARK PLUG WAS REPLACED AND ENG RUN WITH SATISFACTORY RPM DROP ON LT MAG.
